# SDR MYWA110124

- Difficulty date: December 4, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 25,856 hours, 24,598 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Filter
- Condition: Defective
- Location: Nr 1 Csd
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NR 1 ENG CSD DIFFERENTIAL PRESSURE DELTA P IS POPPED.  REMOVED AND REPLACED NR 1 ENG CSD DIFF PRESS FILTER IAW AMM 24-11-41 LEAK CHECK OK.  NO DEFECTS NOTED.  OK TO CONTINUE SERVICE.
